MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 6.6F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 6.6F; PORT AND CATHETER ACCESSORIES
Model Number 0601620
Medical Device Problem Codes Fluid/Blood Leak (1250); Reflux within Device (1522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record will not be performed.The return of sample is pending.However, a photo is provided for a review.The investigation of the reported event is currently underway.Device pending return.
 
Event or Problem Description
It was reported that post procedure, the device allegedly malfunctioned.There was no reported patient injury.
 
Event or Problem Description
It was reported that post procedure, the user allegedly identified blood in the repair joints after the catheter was repaired.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one broviac s/l repair catheter was returned for evaluation and one electronic photo was provided for review.Visual and functional evaluation were performed on the returned device.The investigation is inconclusive for the reported reflux within the device as the exact circumstances at the time of the reported event are unknown, and the reported event could not be reproduced in the lab.However, the investigation is confirmed for the reported blood leak issue as blood was noted to be leaking from the joint of the repair segment inside the sleeve.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 6.6F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10783178
Report Number3006260740-2020-20357
Device Sequence Number3799159
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;